# SDR DHL200072010C

- Difficulty date: September 14, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 7110 · Engine Cowling System
- Part: Doubler
- Condition: Broken
- Location: Nr 2 Eng Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RT FWD COWL, T/E RAIN GUTTER AND DOUBLER BENT AND BROKEN.  INSTALLED DOUBLER REPAIR PER 727 SRM 51-30-2, SIZE OF REPAIR 6 X 15 INCH.
